# SDR DALA1236140121

- Difficulty date: May 24, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 72,420 hours, 33,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146T12814
- Condition: Corroded
- Location: Bs 1461 S32-33l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT AFT FRAME WEB CORROSION BETWEEN S32L AND S33L BS 1461.  REPAIRED PER ERA 502708-14 REV ORIG.
